# SDR DALA2015022201558

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PLATE 1355C COUNTERSINK HOLES, 1EA.  FUEL ACCESS PLATE 1355C COUNTERSINK HOLES.  1 EA WAS REPAIRED IAW  SRM 51-22-2A, PAR 6.
